On embedding of lattices belonging to the same genus
Abstract: If is an order in a semisimple algebra over a Dedekind ring and two -lattices in the same genus, an upper bound for the length of the composition series of for , is given. This answers a question posed by Roĭter.
- H. Jacobinski, Genera and decompositions of lattices over orders, Acta. Math. 121 (1968), 1-29. MR 0251063 (40:4294)
- A. V. Roĭter, Integer-valued representations belonging to one genus, Izv. Akad. Nauk SSSR Sen Mat. 30 (1966), 1315-1324; English transl., Amer. Math. Soc. Transl. (2) 71 (1968), 49-59. MR 35 #4255. MR 0213391 (35:4255)
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.50
Retrieve articles in all journals with MSC: 16.50
Keywords: Representation of orders over a Dedekind ring, genus of representation modules, isomorphism classes in a genus, Dirichlet's theorem on arithmetic progressions
Article copyright: © Copyright 1970 American Mathematical Society